# SDR ABXA070169

- Difficulty date: April 26, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 70,525 hours, 21,539 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 313T336075
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR STRUCTURE CRACKED STRUT TRAILING EDGE ASSEMBLY 447DB.  REMOVED AND REPLACED CRACKED STRUCTURE IAW B767 SRM.
